# SDR DALA2021102606636

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,128 hours, 25,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 ( REF: N/R 27 ) SKIN GOUGED AT STA 1520, THREE INCHES ABOVE STR 20R. CORRECTIVE ACTION: (REF: N/R 27 FOR ALL WORK STEPS COMPLETED) INSTALLED FUSELAGE SKIN REPAIR AT / AFT RHS / STA 1520 /20 R LAP SPLICE / GOUGE AND DENT PER ERA 594944-14AD REV. ORIG. SECTION I PERMANENT REPAIR. (1993084)
